# SDR FDEA201709122478

- Difficulty date: September 12, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 71,114 hours, 26,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE LIGHT (EXTERIOR) INOPERATIVE.  REMOVED BULB AND CLEANED SOCKET. INSTALLED A NEW BULB IAW MM 33-51-06-2-1. OPS CHECKED NORMAL.
